# SDR ALGA079298

- Difficulty date: May 29, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N510AL
- Make and model: Urocop EC120B
- Aircraft serial: 1251
- Aircraft time: 247 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 160SG140Q1
- Part serial: 1924
- Condition: Defective
- Location: Engine
- Part time: 247 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WOULD NOT START WARRANTY REPAIR AND RETURN.
